Groups acting on infinite dimensional symplectic spaces

Research output: Contribution to journalArticle


Let PG(∞, q) be a projective space of countably infinite dimension over the finite field GF(q) and let π be a symplectic polarity of PG(∞, q). Then PΓL(∞, q) is the full automorphism group of PG(∞, q) and PΓSp(∞, q) is the subgroup of π-preserving elements of PΓL(∞, q). In this paper, we shall prove that if G is a group such that PΓSp(∞, q) < G ≤ PΓL(∞, q), then G induces PΓL(W) on each finite dimensional subspace W of PG(∞, q).

Original languageEnglish (US)
Pages (from-to)333-336
Number of pages4
JournalArchiv der Mathematik
Issue number4
StatePublished - Oct 2 1998

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Groups acting on infinite dimensional symplectic spaces'. Together they form a unique fingerprint.

  • Cite this